# SDR 2004UALA00673

- Difficulty date: July 16, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,700 hours, 5,553 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65B0813044
- Condition: Cracked
- Location: Aileron
- Part time: 45,701 hours, 5,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT SHUDDER ON CLIMBOUT WITH RIGHT O/B AIL.  *S/D*  THE NR 2 RIGHT OUTBOARD AILERON HINGE FITTING WAS FOUND CRACKED DUE TO FATIGUE.  THE CRACKED FITTING WAS REPLACED.
